It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


I know of a few on disability because of addisons &/or health problems to go with it. You would need your doctor's statement along with lots of good daily documentation noting all the problems & limitations you have. Many end up needing an attorney before getting disability.

Have you started splitting your dose into 3 times daily? Are you taking Florinef? You might consider taking Hydrocortisone instead of Cortef to see if your body likes it better. I don't do well on Cortef, but many do. We are all so different.
[QUOTE=WandaB]I know of a few on disability because of addisons &/or health problems to go with it. You would need your doctor's statement along with lots of good daily documentation noting all the problems & limitations you have. Many end up needing an attorney before getting disability.

Have you started splitting your dose into 3 times daily? Are you taking Florinef? You might consider taking Hydrocortisone instead of Cortef to see if your body likes it better. I don't do well on Cortef, but many do. We are all so different.[/QUOTE]

How ya doing Wanda. Thanks for the information, let's hope I don't need it. I've split it into three doses but doesn't seem to matter with the muscle recovery. I'm cramping and my muscles are sore all over, I'm getting plenty of water, vitamins, protein.. but it don't matter.

I called my doctor today and he wants me to get tested for Heavy Metal Toxicity. I checked the symptoms and I do have the symptoms(they relate very much to hypopituitarism). Because Mercury settles in the pituitary and disrupts function causing low send outs of several hormones including thyroid, gonadtropin, adrenal, and what have you else.

It's rare, but then again, so is hypopituitarism.. and most cases of hypopituitarism are caused by tumors, I have no tumor or can remember any traumatic head damage in my life. So I'll see if I have some of kind metal poisoning soon hopefully.
[QUOTE=WandaB]I know of a few on disability because of addisons &/or health problems to go with it. You would need your doctor's statement along with lots of good daily documentation noting all the problems & limitations you have. Many end up needing an attorney before getting disability.

Have you started splitting your dose into 3 times daily? Are you taking Florinef? You might consider taking Hydrocortisone instead of Cortef to see if your body likes it better. I don't do well on Cortef, but many do. We are all so different.[/QUOTE]


Oh by the way, I'm wondering who would you have to fight? Health insurance, government? Sorry I'm ignorant on the whole topic.
[QUOTE=WandaB]Are you taking thyroid meds? How did the TSH go from 7 to 1-2? It should be under 2.

If you aren't feeling better on 20mg versus 12.5mg, you could try Hydrocortisone to see if you feel better on it. Adrenal problems require experimenting to find what works best for you. You have to be the "driver", getting the doc to OK what you want to try.

Did you have a cold leaving you with the cough? To get rid of it you may need high doses of prednisone which is more anti-inflammatory. If you get a bad cold it is helpful to increase your Cortef for 2 or 3 days. Some don't agree with this, but it has helped me so I do it. For me, better than getting pneumonia or broncitis.

You shouldn't be having nausea & fatigue. The puffy face could be a sign of too much cortisol, but the nausea, fatigue, sleeping too much & sore muscles are a sign of not enough cortisol. Some of this could also be caused by your thyroid. Very hard to figure out so any changes need to be done one at a time to see what helps.

I have only had muscle pain in the legs for an evening at a time. When it was really painful I took 5mg extra in the evening & it helped. Normally it is not good to take extra at night as it sometimes keeps you awake. With adrenal problems it is hard to know what to blame things on. Oh, lack of cortisol can also give back pain.

Have you talked to your doc about all of your symptoms?[/QUOTE]

Well, I notice when I'm low on cortisol I am fatigued but I can't sleep, when I raised my cortef to 20mg I sleep all the time but wake up tired still usually. Yeah I seem to be gaining weight easily now. I've never been overweight but everyone says it looks like I'm bigger, like I've been working out (my face is just more full and my weight gain is more proportionate than just my stomach luckily. I think only 5 or so pounds so far.

Yeah, I talk to my doctor all the time. I'm always annoying his nurse and then she calls me back with what he says. Every week I call a couple times.

I'm really, really hoping I have metal poisoning.. I know it's a long shot(don' tknow where I'd get it from, but everything fits I guess), but it would definitely explain so much.. I actually called and asked for a Growth Hormone stimulation test because one of the symptoms is poor muscle recovery. He seems sure that IGF-1 Free is a good indicator for growth hormone. (Mine is 55.94 on an 'average' scale from 20-80)

I also did get sick when I went off the cortef completely awhile back. I had a throat infection stay with me for months that slowly disappeared as we raised the cortef dose to the point the infection was all gone, although oddly that's when my cough started up, not with the cold itself but much later.. and it is an only symptom(gagging cough). Only happens several times a day though.

Some kind of interference in my nervous system would be awesome like poisoning(never thought I'd say that.) ..it would answer so many things as to why my recover and extremities recover so poorly.


By the way Wanda, when you were on too much cortisol, how did you feel compared to being on just enough? Did you feel worse? More fatigued? Eyes burning or sore when you woke up? Weight gain? I've been experiencing all of these and wonder what your symptoms were.





All times are GMT -7. The time now is 04:30 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!